# SDR R61A2021031000221

- Difficulty date: February 24, 2021
- Submitted: March 10, 2021
- Operation: Air carrier
- Aircraft: N739YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000542
- Aircraft time: 12,443 hours, 8,250 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 17005663005
- Condition: Corroded
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND CORROSION FOUND ON FWD FUSELAGE FLOOR STRUCTURE DOUBLER, RH AT FR13. FWD FUSELAGE FLOOR STRUCTURE RH AT FR13, DOUBLER REMOVED AND REPLACED IAW EMB 170 SRM 51-41-02 AND 51-43-02. A/C REMAINS IN CHECK.
